| Model Number |
ARTHREX ACP DOUBLE SYRINGE SYSTEM |
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/11/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
On (b)(6) 2022 it was reported by a sales representative via sems that an abs-10010s acp syringe leaked blood out where the small syringe threads into the larger one.The experienced rn felt it was threaded in securely but it still leaked.No patient affect.